# SDR CA071214009

- Difficulty date: December 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 205060106001
- Part serial: 30223
- Condition: Cracked
- Location: Rt Engine
- Part time: 9,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE BIPOD INSPECTED FOR SUSPICIOUS CRACK IN FRONT TUBING DURING 100 HRS INSPECTION. NDT REVEALED CRACK MOUNT AT WELDED JOINT.  NOTE: THIS MOUNT WAS MODIFIED IAW STC SH99-11, DART ADJUSTABLE MOUNT. (TC NR 20071214009)
